# SDR YENA2020012840062

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 57,807 hours, 20,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 811052
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,430 hours, 3,208 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW TASK CARD A320-33-51-00-710-003, PERFORMED TEST 2 FAILED FOR BATTERY.   EPSW BATTERY CAP EMER R/L FAIL.   R & R LT AND RT EMERGENCY BATTERY PACKS. BOTH TESTED GOOD IAW AMM 33-51-38.
